# SDR GTIA2023041737121

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 14,076 hours, 6,388 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL DOORS ASSIT BOTTLE NEED SERVICING-SERVICED ALL DOOR ASSIST BOTTLE IAW AMM 52-22-00.  LEAK CHECK GOOD
